# SDR SWAA2021081603660

- Difficulty date: August 4, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP. ; / [01] RELAMPED FWD ENTRY EMERGENCY LIGHT IAW AMM 33-51-04. INSTALLATION TEST IS GOOD.; [02] INSPECTED PERFORMED WORK
